# SDR W322004F00000

- Difficulty date: December 22, 2003
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N8298Z
- Make and model: Cessna 210-5
- Aircraft serial: 2050298
- Engine: Cont IO470*
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 05131683
- Condition: Cracked
- Location: Pilot Side
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

PILOT REPORTED THAT DURING LANDING FLARE, THE YOKE SNAPPED RESULTING IN A GO AROUND.  AFTER INITIAL INSPECTION, YOKE WAS FOUND CRACKED COMPLETELY THROUGH ON UPPER LEFT HAND CORNER.  YOKE MATERIAL APPEARS TO MANUFACTURED FROM PLASTIC, SUGGEST REMOVAL OF ALL PLASTIC YOKES FROM SERVICE AND REPLACE WITH THOSE MADE FROM ALUMINUM.
